# SDR SWAA2025030387860

- Difficulty date: January 21, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[DOT: Z041] AFT CARGO FLOOR BETWEEN STA 727C AND STA 807; LEFT TRANSITION PANEL CORRODED NUMEROUS PLACES AS MARKED. <FOUND TO BE OUT OF LIMITS ORGINAL MATERIAL IS 0.040IN AND THE MATERIAL REMOVED IS 0.007IN; THE NEW MATERIAL THICKNESS IS 0.033IN. FROM STA 737 TO STA 807 THE TRANSITION PANEL IS FOUND TO BE WITHIN LIMITS. THE ORGINAL MATERIAL IS 0.040IN; THE MATERIAL REMOVED IS 0.003IN AND THE NEW MATERIAL THICKNESS IS 0.037 IAW B737-800 SRM 53-00-53-1A-2.  TOOL NUM: T8224L CAL DUE DATE: 02 DEC 25.  REMOVED DAMAGED PART OF LEFT TRANSITION PANEL STA 727A TO STA 737 IAW B737-800 SRM 53-00-53-2R-5 AND SRM 51-40-02.  APPLIED ALODINE IN LEFT TRANSITION PANEL STA 737 TO STA 807 IAW B737-800 SRM 51-20-01.  APPLIED PRIMER IN LEFT TRANSITION PANEL STA 737 TO STA 807 IAW B737-800 SRM 51-20-01.  RECEIVED NEW PART # BAC 1496-377 7075-T62 P.O # 1108010.1 PER B737-800 SRM 53-00-53-2R-5.  FARBRICATED NEW L/H TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5.  PRIMED L/H TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5.  INSTALLED NEW L/H TRANSITION PANEL IAW B737-800 SRM 53-00-53-2R-5.
